# SDR ASAA2020022532533

- Difficulty date: February 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN "R2" DOOR, DOUBLER PLATE ADJACENT TO AND UNDER THE FORWARD GIRT BAR FITTING HAS CORROSION. **AREA MARKED IN RED**    GROUNDED - YES. REMOVED CORROSION-ORIGINAL THICKNESS .256 REMAINING .090, REMOVED .166 AND FOUND TO BE OUT OF LIMITS IAW A319 53-41-14. REMOVED AND REPLACED DOOR SILL P/N D5348004320701 IAW A319 SRM 51-42-11 REF AIRBUS DWG# D53480505. THIS IS A CATEGORY "A" REPAIR.
